# SDR 2010FA0000733

- Difficulty date: July 12, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magnet
- Part number: BL5005163
- Part serial: D09IA174R
- Condition: Cracked
- Location: Magneto
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RL4R)  SHAFT BEHIND STEEL DRIVE GEAR CRACKED IN 3 PLACES.  POSSIBLY CAUSED BY MFG OVERTIGHTENING RETAINER SCREW.  POSSIBLE DEFECTIVE CASTING.
